# SDR SWAA2023112013816

- Difficulty date: October 23, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD AFT CORNER PLATE CRACKED.<[01] AFT CARGO THRESHOLD AFT CORNER PLATE WAS REMOVED AND REPLACED ON FAULT # TTG8Q00P8ZTG.;[02] AFT CARGO THRESHOLD AFT CORNER PLATE WAS REMOVED AND REPLACED ON FAULT # TTG8Q00P8ZTG. C/W INSPECTION
